# SDR UPS05445139

- Difficulty date: July 29, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B04346160
- Condition: Cracked
- Location: M/D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 2180 FRAME WEB S24R STR CUTOUT FOUND CRACK (CRACK LENGTH 0.75" & 0.5").  M/D BS 2180 STR 23R TO STR 26R FRAME REPAIRED AS PER HX RS R53-62-35345 & UPS EO B747-5310-22631-A.
